About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 416757, 8 pages
http://dx.doi.org/10.1155/2013/416757
Research Article

Numerical Solution of Nonlinear Fredholm Integrodifferential Equations by Hybrid of Block-Pulse Functions and Normalized Bernstein Polynomials

General Required Courses Department, Jeddah Community College, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 24 April 2013; Accepted 1 September 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 S. H. Behiry. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. H. Behiry, “Numerical Solution of Nonlinear Fredholm Integrodifferential Equations by Hybrid of Block-Pulse Functions and Normalized Bernstein Polynomials,” Abstract and Applied Analysis, vol. 2013, Article ID 416757, 8 pages, 2013. doi:10.1155/2013/416757